Divergence of series reducing an analytic differential equation to linear normal form at a singular point
Funkcionalʹnyj analiz i ego priloženiâ, Tome 13 (1979) no. 3, pp. 87-88
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1979_13_3_a15,
author = {Yu. S. Ilyashenko},
title = {Divergence of series reducing an analytic differential equation to linear normal form at a singular point},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {87--88},
year = {1979},
volume = {13},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1979_13_3_a15/}
}
TY - JOUR AU - Yu. S. Ilyashenko TI - Divergence of series reducing an analytic differential equation to linear normal form at a singular point JO - Funkcionalʹnyj analiz i ego priloženiâ PY - 1979 SP - 87 EP - 88 VL - 13 IS - 3 UR - http://geodesic.mathdoc.fr/item/FAA_1979_13_3_a15/ LA - ru ID - FAA_1979_13_3_a15 ER -
Yu. S. Ilyashenko. Divergence of series reducing an analytic differential equation to linear normal form at a singular point. Funkcionalʹnyj analiz i ego priloženiâ, Tome 13 (1979) no. 3, pp. 87-88. http://geodesic.mathdoc.fr/item/FAA_1979_13_3_a15/
[1] Arnold V.I., Funkts. analiz, 10:4 (1976), 1–12 | MR | Zbl
[2] Arnold V.I., UMN, XXVII:5 (1972), 119–184 | MR
[3] Bryuno A.D., Trudy Mosk. matem. ob-va, XXV, 1971, 120–262
[4] Nadirashvili N.S., Vestnik MGU, seriya matem., 1976, no. 3, 39–42 | Zbl
[5] Pyartli A.S., Funkts. analiz, 6:4 (1972), 95–96 | MR | Zbl